# SDR UPS06548276

- Difficulty date: September 28, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 20,535 hours, 13,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Bs 1240 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1240, BETWEEN S26R - S27R.  TRIMMED OUT FUSELAGE FRAME STA 1240 BETWEEN S26R-S27R.  DAMAGE 0.790"L X .0950"W.  HFEC IAW NTM 51-00-00, NO CRACK INDICATION NOTED.  ENLARGED TRIM OUT BY 0.04" NEW DIM. L=0.830 X W=.990, COMPLIED WITH EA 757-5362-27-A1551 & UPS EO B757-5310-25396-A.
